Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1990, Volume 29, Number 4, Pages 421–429 (Mi al2113)  

This article is cited in 2 scientific papers (total in 2 papers)

Weak combinatorial-selective properties of subsets of the natural numbers

A. N. Degtev


Full text: PDF file (2609 kB)

English version:
DOI: https://doi.org/10.1007/BF01978405

Bibliographic databases:

UDC: 510.5
Received: 06.04.1988

Citation: A. N. Degtev, “Weak combinatorial-selective properties of subsets of the natural numbers”, Algebra Logika, 29:4 (1990), 421–429

Citation in format AMSBIB
\Bibitem{Deg90}
\by A.~N.~Degtev
\paper Weak combinatorial-selective properties of subsets of the
natural numbers
\jour Algebra Logika
\yr 1990
\vol 29
\issue 4
\pages 421--429
\mathnet{http://mi.mathnet.ru/al2113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155470}


Linking options:
  • http://mi.mathnet.ru/eng/al2113
  • http://mi.mathnet.ru/eng/al/v29/i4/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Ivanov, “Weakly combinatorial selector sets”, Russian Math. (Iz. VUZ), 50:11 (2006), 20–23  mathnet  mathscinet
    2. D. I. Ivanov, M. L. Platonov, “Ogranichenno-kombinatornye mnozhestva”, Sib. elektron. matem. izv., 16 (2019), 1553–1560  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:21
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021